# SDR COEA0716821

- Difficulty date: August 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53673000207
- Condition: Corroded
- Location: S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR, FOUND LEVEL 2 CORROSION ON STRINGER 18L.  FABRICATED REPLACEMENT STRINGER SECTION.  (K)
